On rigid subsets of some manifolds

Maria Moszyńska

Colloquium Mathematicae (1989)

  • Volume: 57, Issue: 2, page 247-254
  • ISSN: 0010-1354

How to cite


Maria Moszyńska. "On rigid subsets of some manifolds." Colloquium Mathematicae 57.2 (1989): 247-254. <http://eudml.org/doc/263166>.

author = {Maria Moszyńska},
journal = {Colloquium Mathematicae},
keywords = {homeomorphism preserving length of arcs; isometry},
language = {eng},
number = {2},
pages = {247-254},
title = {On rigid subsets of some manifolds},
url = {http://eudml.org/doc/263166},
volume = {57},
year = {1989},

AU - Maria Moszyńska
TI - On rigid subsets of some manifolds
JO - Colloquium Mathematicae
PY - 1989
VL - 57
IS - 2
SP - 247
EP - 254
LA - eng
KW - homeomorphism preserving length of arcs; isometry
UR - http://eudml.org/doc/263166
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.